# SDR FDEA2019032870738

- Difficulty date: March 27, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 57,229 hours, 28,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34713
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN APPROX STA 377 LBL 46-57.5 FLOOR SHEAR WEB HAS EVIDENCE OF CORROSION COMPLIED WITH FEDEX E.A. F-5310-T034031 FUSELAGE-MAINFRAME-RIGID CARGO BARRIER   FLOOR SHEAR PANEL CORROSION BLEND REPAIR AT STA 377,LBL 45-LBL 58
